Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Was assaulted, bleeding from ear, light headed, dizzy, nausea, blacking out. Treatment?

Nearly 2 weeks ago I was assaulted, all the injury was to my face mainly on the left side, I was bleeding from my left ear for a little, I had a cat scan & it came back that I have no broken bones.
2 days after I was assaulted I started to feel lightheaded, dizzy when I stand up, nausea & now almost to the point of blacking out, it seems to be getting worse.
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  7
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello
I have gone through your query and understood your concerns. If you were my patient I will definitely advise repeat scan to rule out internal bleed as it is very important to get diagnosed. Internal bleeding may not seen in early scans but as the days pass away you will see that in CT. Dont get tensed and consult a neurologist for this immediately without any late to prevent further compications. Thank you
Answered: Thu, 10 Oct 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor